Oscillation theorems and asymptotic behaviour of certain third-order neutral differential equations with distributed deviating arguments Online publication date: Mon, 24-May-2021
by Yibing Sun; Yige Zhao
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 11, No. 2, 2021
Abstract: The purpose of this paper is to study the oscillation criteria for a class of third-order neutral differential equations with distributed deviating arguments
[b(t)((a(t)(z′(t))α1)′)α2]′ + ∫d c q(t,ξ)ƒ(x(α(t,ξ)))dξ = 0, t ≥ t0
where z(t) = x(t) + ∫n m p(t, ξ)x(τ (t, ξ))dξ and αi are ratios of positive odd integers, i=1, 2. By using a generalized Riccati transformation and an integral averaging technique, we establish some new theorems, which ensure that all solutions of this equation oscillate or converge to zero. Some examples are given to illustrate our main results.
Online publication date: Mon, 24-May-2021
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org